Jump to content

GZ33

Just Registered
  • Content Count

    2
  • Joined

  • Last visited

1 Follower

About GZ33

  • Rank
    Just Registered

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Narshe 81, I am in the exact same position as you. I've tried 6 different stimulants including adderal and vyvanse and they help very little or not at all. I just started wellbutrin and strattera to see if that does anything. Strattera works with norepinepherin instead of dopamine and seratonin so there's a possibility it could help. Im also going to try st. Johns wort. How have you been doing? It's nice to know there's someone out there going through the same thing. If you have any advice, recommendations, or tips please let me know.
  2. Hey everyone, I have severe ahnedonia from an invega injection that I recieved 4 months ago. The drug blocks dopamine and seratonin receptors so stimulants and caffeine don't work. I can't feel anything and nothing makes me happy. I've tried 7 different medications including Vyvanse, Adderall, Ritalin, Concert, Modafinil, and Zoloft and none of them work even at very high dosages. Invega has a half life of roughly 40 days so it takes about 8 months to get out of your system. I'm depressed every day, I can't get out of bed and I have to rely on my Mom for everything. On some days i am suicidal. I'm wondering if any one has had a similar experience or knows how to get this out of my system. Are there any medications or supplements that I can take that would help with this? Ive never been so desperate in my life. Please help me.
×
×
  • Create New...